RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 227, Number 2  


MATHEMATICS
On finite transformations of the groups $\mathrm{SO}(5)$ and their finite-dimensional representations
A. A. Bogush, V. S. Otchik, F. I. Fedorov
265
Methods of solving a differential game
F. P. Vasil'ev, N. A. Prokhorov
269
On the behavior as $t\to\infty$ of solutions of the second boundary value problem for a second-order parabolic equation
A. K. Gushchin
273
On the best quadrature formula on the class $W^rL_p$
A. A. Zhensykbaev
277
On the best polynomial approximation in a space of analytic functions
I. I. Ibragimov, N. I. Shikhaliev
280
Description of traces for functions in weighted classes of Liouville type
G. A. Kalyabin
284
On the completeness of the system of eigen and associated functions of boundary value problems with a parameter in the boundary conditions
L. A. Kotko, S. G. Krein
288
Algebraic-geometric construction of the Zakharov–Shabat equations and their periodic solutions
I. M. Krichever
291
Complete integrability of the nonlinear Schrödinger equation
N. V. Nikolenko
295
On the infiniteness of the reduced Whitehead group
V. P. Platonov
299
On an aspect of compactification theory and measure theory in questions of summability
F. Terpe, J. Flachsmeyer
302
On a game problem of guidance with information memory
A. G. Chentsov
306

CYBERNETICS AND THE REGULATION THEORY
Application of certain results from number theory to the finite control and controllability problem in distributed systems
A. G. Butkovskiy
309
Optimization of conditions for the exploitation of populations when there is random replenishment
E. I. Skaletskaya, A. P. Shapiro
312

MATHEMATICAL PHYSICS
On a class of solutions of the Fokker-Planck equation
Yu. N. Makov, R. V. Khokhlov
315
The mathematical description of quantum systems by the method of reduced density matrices of the canonical ensemble
K. S. Matviychuk
318
Thermal structures and fundamental length in a medium with nonlinear heat conduction and volume heat sources
A. A. Samarskii, N. V. Zmitrenko, S. P. Kurdyumov, A. P. Mikhailov
321

PHYSICS
Corrections for eikonal approximation and the bremsstrahlung of electrons at high energies
V. N. Baier, V. M. Katkov
325
On the gas slip along a solid surface under the influence of temperature drop
S. P. Bakanov, B. V. Deryagin, V. I. Roldugin
329
On lifetimes of Rydberg autoionization states of alkali metals
A. L. Velikovich, A. A. Ovchinnikov
333

GEOPHYSICS
Assembly method of solving an inverse problem of gravimetry
V. N. Strakhov, M. I. Lapina
344

CRYSTALLOGRAPHY
Crystal structure of chkalovite $\mathrm{Ge}$-analogue, $\mathrm{Na}_2\mathrm{Be}[\mathrm{Ge}_2\mathrm{O}_6]$
Yu. K. Egorov-Tismenko, M. A. Simonov, N. V. Belov
348

Поправки к статье “О задаче Уиттекера в одном классе целых функций экспоненциального типа” (ДАН, т. 223, № 6, 1975 г.)
I. I. Ibragimov, S. S. Linchuk, N. I. Nagnibida
Поправки к статье “О гравитационном поле Марса” (ДАН, т. 219, № 1, 1974 г.)
D. V. Zagrebin
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019